# SDR 02FDEA00121

- Difficulty date: January 7, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 32,537 hours, 29,470 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage Lower
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N 813 STR 28R CORRODED AT BS 400 TO 500.  R&R STR PER SRM 51-10-3.
